Positive Solutions to Fractional Boundary Value Problems with Nonlinear Boundary Conditions
Nemat Nyamoradi,
Dumitru Baleanu and
Tahereh Bashiri
Abstract and Applied Analysis, 2013, vol. 2013, 1-20
Abstract:
We consider a system of boundary value problems for fractional differential equation given by , , , , where , , , , are eigenvalues, subject either to the boundary conditions , , , , , or , , , , , , where , and , , are continuous functions. The Krasnoselskiis fixed point theorem is applied to prove the existence of at least one positive solution for both fractional boundary value problems. As an application, an example is given to demonstrate some of main results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/579740.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/579740.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:579740
DOI: 10.1155/2013/579740
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().